# SDR SIMA201806076006

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 41,364 hours, 36,423 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145200
- Condition: Failed
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPOILERS FAILED ON APPROACH, AT APPROXIMATELY 800 FT AGL.  COMPLIED WITH QRH PROCEDURES.  TROUBLESHOT THE GROUND SPOILER AIR/GROUND CKT FAULT IAW FIM 27-63-00-810-811-A.  REMOVED AND REPLACED THE SPOILER CONTROL UNIT IAW AMM 27-63-02. OPS CHECKED IAW AMM 27-63-01. OPS CHECKED GOOD.
